# SDR SIMA2012016007

- Difficulty date: January 13, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 18,405 hours, 15,778 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 0409D983
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3275 THE CREW REPORTED A BURNING ODOR IN THE COCKPIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FIRST OFFICER’S MULTI FUNCTION DISPLAY UNIT IAW EMB-145 AMM 34-22-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
